# SDR ASAA0080626

- Difficulty date: September 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 28,125 hours, 14,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 726 - PRIOR TO FLIGHT, THE L1 DOOR HOLD OPEN WAS FOUND BINDING.  INSPECTED AND RELEASED AIRCRAFT FOR FERRY FLIGHT TO OAK FOR REPAIR.  OAK MAINTENANCE RIGGED THE L1 DOOR HOLD OPEN HOOK AND THE DOOR OPERATED NORMALLY.  (X)
